Scientific Article
previous document  unige:41955  next document
add to browser collection
Title

Mean-square A-stable diagonally drift-implicit integrators of weak second order for stiff Itô stochastic differential equations

Authors
Zygalakis, Konstantinos C.
Published in BIT Numerical Mathematics. 2013, vol. 53, no. 4, p. 827-840
Abstract We introduce two drift-diagonally-implicit and derivative-free integrators for stiff systems of Itô stochastic differential equations with general non-commutative noise which have weak order 2 and deterministic order 2, 3, respectively. The methods are shown to be mean-square A-stable for the usual complex scalar linear test problem with multiplicative noise and improve significantly the stability properties of the drift-diagonally-implicit methods previously introduced [K. Debrabant and A. Rößler, Appl. Num. Math., 59, 2009].
Keywords Stiff SDEsDrift-implicit stochastic methodsMean-square stability
Identifiers
Full text
Citation
(ISO format)
ABDULLE, Assyr, VILMART, Gilles, ZYGALAKIS, Konstantinos C. Mean-square A-stable diagonally drift-implicit integrators of weak second order for stiff Itô stochastic differential equations. In: BIT Numerical Mathematics, 2013, vol. 53, n° 4, p. 827-840. https://archive-ouverte.unige.ch/unige:41955

230 hits

37 downloads

Update

Deposited on : 2014-11-18

Export document
Format :
Citation style :